Alert archive / North Dakota / High Wind Warnings in 2024
High Wind Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Jun 5, 2024, 1:00 PM CDT for 9 counties in North Dakota. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 5, 2024, 1:00 PM CDT (18:00 UTC)
- Expired
- Jun 5, 2024, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:15 PM CDT | NON-TSTM WND GST 59 | 2 N Rolla, ND | AWOS station K06D Rolla ND AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
216 WWUS73 KBIS 051800 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 100 PM CDT Wed Jun 5 2024 NDZ001-009-010-060200- /O.UPG.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ /O.NEW.KBIS.HW.W.0001.240605T1800Z-240606T0200Z/ Divide-Williams-Mountrail- Including the cities of Stanley, Williston, Parshall, New Town, and Crosby 100 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds to 45 mph with gusts up to 65 mph. * WHERE...Divide, Mountrail, and Williams Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...The high winds may cause minor damage to roofs, small outbuildings and signs. Tree branches may be broken. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Be careful when traveling. && $$ NDZ002>005-011>013-017>023-025-031>037-040>048-050-051-060200- /O.CON.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ Burke-Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McKenzie- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger- Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Shell Valley, Killdeer, New England, Bowbells, Marmarth, Carson, Fort Yates, Kulm, Carrington, Watford City, Selfridge, Harvey, Tappen, Velva, Hazen, Solen, Powers Lake, Elgin, Edgeley, Lignite, Napoleon, Goodrich, Bowman, Rugby, Linton, Gackle, Mcclusky, Mandan, New Leipzig, Mott, Halliday, Medora, Mohall, Glenburn, Dunseith, St. John, Washburn, Bismarck, Lamoure, Portal, Minot, Sherwood, Turtle Lake, Center, Jamestown, Steele, Beach, Towner, Strasburg, Beulah, Fessenden, Ellendale, Wilton, Oakes, Hettinger, Rolla, Drake, Garrison, Dickinson, Ashley, Wishek, Rolette, Columbus, Bottineau, and Underwood 100 PM CDT Wed Jun 5 2024 /1200 PM MDT Wed Jun 5 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 40 mph with gusts up to 55 mph. * WHERE...Much of western and central North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Anglin
4 follow-up statements
216 WWUS73 KBIS 051920 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 220 PM CDT Wed Jun 5 2024 NDZ002>005-011>013-060200- /O.UPG.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ /O.EXA.KBIS.HW.W.0001.000000T0000Z-240606T0200Z/ Burke-Renville-Bottineau-Rolette-Ward-McHenry-Pierce- Including the cities of Shell Valley, Bowbells, Velva, Powers Lake, Lignite, Rugby, Mohall, Glenburn, Dunseith, St. John, Portal, Minot, Sherwood, Towner, Rolla, Drake, Rolette, Columbus, and Bottineau 220 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds to 45 mph with gusts up to 65 mph. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 9 PM CDT this evening. * IMPACTS...The high winds may cause minor damage to roofs, small outbuildings and signs. Tree branches may be broken. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Be careful when traveling. && $$ NDZ001-009-010-060200- /O.CON.KBIS.HW.W.0001.000000T0000Z-240606T0200Z/ Divide-Williams-Mountrail- Including the cities of Stanley, Williston, Parshall, New Town, and Crosby 220 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds to 45 mph with gusts up to 65 mph. * WHERE...Divide, Mountrail, and Williams Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...The high winds may cause minor damage to roofs, small outbuildings and signs. Tree branches may be broken. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Be careful when traveling. && $$ NDZ017>023-025-031>037-040>048-050-051-060200- /O.CON.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- Including the cities of Killdeer, New England, Marmarth, Fort Yates, Carson, Kulm, Carrington, Watford City, Selfridge, Harvey, Tappen, Hazen, Solen, Edgeley, Elgin, Napoleon, Goodrich, Bowman, Linton, Gackle, Mcclusky, Mandan, New Leipzig, Mott, Halliday, Medora, Washburn, Bismarck, Lamoure, Turtle Lake, Center, Jamestown, Steele, Beach, Strasburg, Fessenden, Beulah, Ellendale, Wilton, Oakes, Hettinger, Garrison, Dickinson, Wishek, Ashley, and Underwood 220 PM CDT Wed Jun 5 2024 /120 PM MDT Wed Jun 5 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 40 mph with gusts up to 55 mph. * WHERE...Portions of western and central North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Be careful when traveling. && $$ Anglin
628 WWUS73 KBIS 052027 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 327 PM CDT Wed Jun 5 2024 NDZ001>005-009>013-060200- /O.CON.KBIS.HW.W.0001.000000T0000Z-240606T0200Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce- Including the cities of Crosby, Columbus, Sherwood, Lignite, New Town, St. John, Shell Valley, Bowbells, Portal, Towner, Stanley, Rolla, Williston, Rolette, Dunseith, Minot, Bottineau, Parshall, Drake, Glenburn, Rugby, Velva, Powers Lake, and Mohall 327 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 9 PM CDT this evening. * IMPACTS...The high winds may damage roofs, small outbuildings and signs. Tree branches may be broken and lead to power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds will also produce areas of blowing dust down to a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ NDZ017>023-025-031>037-040>048-050-051-060200- /O.CON.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- Including the cities of Underwood, Tappen, Marmarth, Strasburg, Ashley, Harvey, Carrington, Lamoure, Carson, Garrison, Edgeley, Solen, Mcclusky, Turtle Lake, Hazen, Fessenden, Wishek, Bismarck, Gackle, New England, Hettinger, Medora, Steele, Wilton, Elgin, Washburn, New Leipzig, Beulah, Ellendale, Jamestown, Oakes, Selfridge, Watford City, Mott, Kulm, Center, Bowman, Linton, Mandan, Killdeer, Goodrich, Halliday, Beach, Napoleon, Dickinson, and Fort Yates 327 PM CDT Wed Jun 5 2024 /227 PM MDT Wed Jun 5 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 40 mph with gusts up to 55 mph. * WHERE...Portions of western and central North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. * ADDITIONAL DETAILS...The strong winds will also produce areas of blowing dust down to a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
849 WWUS73 KBIS 052343 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 643 PM CDT Wed Jun 5 2024 NDZ001>005-009>013-060200- /O.CON.KBIS.HW.W.0001.000000T0000Z-240606T0200Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce- Including the cities of Crosby, Columbus, Sherwood, Lignite, New Town, St. John, Shell Valley, Bowbells, Portal, Towner, Stanley, Rolla, Williston, Rolette, Dunseith, Minot, Bottineau, Parshall, Drake, Glenburn, Rugby, Velva, Powers Lake, and Mohall 643 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 9 PM CDT this evening. * IMPACTS...The high winds may damage roofs, small outbuildings and signs. Tree branches may be broken and lead to power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds will also produce areas of blowing dust down to a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ NDZ017>023-025-031>037-040>048-050-051-060200- /O.CON.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- Including the cities of Underwood, Tappen, Marmarth, Strasburg, Ashley, Harvey, Carrington, Lamoure, Carson, Garrison, Edgeley, Solen, Mcclusky, Turtle Lake, Hazen, Fessenden, Wishek, Bismarck, Gackle, New England, Hettinger, Medora, Steele, Wilton, Elgin, Washburn, New Leipzig, Beulah, Ellendale, Jamestown, Oakes, Selfridge, Watford City, Mott, Kulm, Center, Bowman, Linton, Mandan, Killdeer, Goodrich, Halliday, Beach, Napoleon, Dickinson, and Fort Yates 643 PM CDT Wed Jun 5 2024 /543 PM MDT Wed Jun 5 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 40 mph with gusts up to 55 mph. * WHERE...Portions of western and central North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. * ADDITIONAL DETAILS...The strong winds will also produce areas of blowing dust down to a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
541 WWUS73 KBIS 060202 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 902 PM CDT Wed Jun 5 2024 NDZ001>005-009>013-060315- /O.EXP.KBIS.HW.W.0001.000000T0000Z-240606T0200Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce- Including the cities of Crosby, Columbus, Sherwood, Lignite, New Town, St. John, Shell Valley, Bowbells, Portal, Towner, Stanley, Rolla, Williston, Rolette, Dunseith, Minot, Bottineau, Parshall, Drake, Glenburn, Rugby, Velva, Powers Lake, and Mohall 902 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING HAS EXPIRED... Winds continue to diminish this evening and impactful gusts are no longer expected. The High Wind Warning has been allowed to expire. $$ NDZ017>023-025-031>037-040>048-050-051-060315- /O.EXP.KBIS.WI.Y.0020.000000T0000Z-240606T0200Z/ McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- Including the cities of Underwood, Tappen, Marmarth, Strasburg, Ashley, Harvey, Carrington, Lamoure, Carson, Garrison, Edgeley, Solen, Mcclusky, Turtle Lake, Hazen, Fessenden, Wishek, Bismarck, Gackle, New England, Hettinger, Medora, Steele, Wilton, Elgin, Washburn, New Leipzig, Beulah, Ellendale, Jamestown, Oakes, Selfridge, Watford City, Mott, Kulm, Center, Bowman, Linton, Mandan, Killdeer, Goodrich, Halliday, Beach, Napoleon, Dickinson, and Fort Yates 902 PM CDT Wed Jun 5 2024 /802 PM MDT Wed Jun 5 2024/ ...WIND ADVISORY HAS EXPIRED... Winds continue to diminish this evening and the wind advisory has been allowed to expire. $$ Hamilton
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jun 5, 12:36 PM CDT, 24 minutes earlier. Its key messages:
- Strong westerly winds today across much of North Dakota. The strongest winds today are expected in southwestern North Dakota with gusts up to 55 mph.
- Breezy to wind conditions to remain through Thursday, mainly in northern and eastern portions.
- Near to slightly below normal temperatures with mostly dry weather through this weekend.
Area forecast discussion, Jun 5, 12:36 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1236 PM CDT Wed Jun 5 2024 .KEY MESSAGES... - Strong westerly winds today across much of North Dakota. The strongest winds today are expected in southwestern North Dakota with gusts up to 55 mph. - Breezy to wind conditions to remain through Thursday, mainly in northern and eastern portions. - Near to slightly below normal temperatures with mostly dry weather through this weekend. && .UPDATE... Issued at 1235 PM CDT Wed Jun 5 2024 Strong winds are starting to be found across western and central North Dakota. There have been some isolated 60 MPH gust reports, although for the most part winds remain within the bounds of advisory levels. Will continue to monitor for any wind highlight changes. For now updated the wind advisory to give gusts up to 55 mph in all areas of the CWA. Otherwise a few showers are possible this afternoon in the north and east. SPC has kept general risk of thunder out of the area. There does appear to be some, yet weak, cape and lapse rates this afternoon although generally goes on a decline as the day progresses. There also seems to be limited lift today as the upper low is more in Canada. Thus decided to keep messaging consistent with SPC and remove thunder mention for this afternoon, although an isolated thunderstorm is still possible. UPDATE Issued at 1008 AM CDT Wed Jun 5 2024 Winds remain slow to increase, although are starting to increase upstream in Montana and in some western North Dakota sites. Made slight changes to wind forecast, although the Wind Advisory still remains valid for today. This afternoon could see some isolated showers develop in northern and eastern areas. There is some weak instability and modest mid level lapse rates. This could result in an isolated thunderstorm, although severe weather is not expected today. UPDATE Issued at 630 AM CDT Wed Jun 5 2024 There were some light rain showers in the east so PoPs were updated for that. The winds out west are a little slow to get to advisory level winds, but the advisory for the southwest has started. Now that the sun is fully up, the boundary layer should start mixing and winds will increase. && .DISCUSSION... Issued at 350 AM CDT Wed Jun 5 2024 Somewhat zonal flow on the south side of a stacked low system in southern Canada currently. High pressure is to our southwest in Wyoming. A tight pressure gradient force and a weak cold front this afternoon will produce very strong west winds, especially in the southwest portion of the state of North Dakota. Winds will gust as high as 55 mile per hour. We decided to go with an advisory instead of a high wind warning because only a few locations in the southwest could mix winds higher than 55 mile per hour, and we just didn't have the confidence in widespread 60 mile per hour winds to do a warning. So, we have a two part Wind Advisory. The southwest portion starts at 10z and the rest of the county warning area starts a little bit later in the morning at 15z. The Wind Advisory (both parts) will expire at 02z. However it will remain breezy through the night, so make sure you keep your objects secured still. This is because the high pressure bubble will move west to east across the state, starting right now. The west has already started gusting at 30 mile per hour, at the time of this issuance of the area forecast discussion. Thursday will be breezy, but the winds will not be gusting as high, just around 40 mile per hour in the east, and around 30 elsewhere. Temperatures today will be below average again thanks to the northwest surface flow and the cold front already mentioned. Aloft the flow will turn northwest with a large ridge building around the Four Corners High pressure in the Southwest CONUS. This ridge will last through the weekend with no push of warm air to North Dakota by the thermal ridge. It stays mostly south of here. So, even though we will have ridging, the high temperatures everyday will stay at or below average through this weekend. There will be slight (20 percent) chances for thunderstorms in the far northeast, where the cyclonic flow is still existing. The chances are this afternoon, and Friday afternoon. After Saturday the flow aloft changes slightly. We still have the ridge but now it is compressed by an upper level low in southern Canada. Temperatures will cool even more for Sunday as zonal westerly flow is over North Dakota. It is not until Monday for when rain chances are possible with this low. A cold front and shortwave rotating around the low move through. For now we just have slight (15 percent) chances moving west to east across the state Monday. Another ridge looks to move in mid-week. This one is smaller and quick moving, but it will bring warmer 850 millibar temperatures. So highs Tuesday and Wednesday look to be above normal in the upper 70s and mid 80s. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1235 PM CDT Wed Jun 5 2024 VFR and very windy conditions are expected today, with VFR and breezy to windy conditions tonight into Thursday. Strong northwest winds with gusts 40 to 50 knots are expected today across most sites. VFR FEW to SCT clouds will also be found. An isolated shower or thunderstorm is possible through this afternoon, although confidence was not high enough to place in TAFs at this time. Tonight, winds diminish to more breezy conditions while VFR also remains. These winds may increase again for Thursday, although not as high as today. VFR conditions also look to remain on Thursday. LLWS is possible tonight into Thursday but left it out for now except in the KJMS area. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 PM CDT /8 PM MDT/ this evening for NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && UPDATE...Anglin DISCUSSION...Smith AVIATION...Anglin
Hazardous weather outlook, Jun 5, 12:26 PM CDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1226 PM CDT Wed Jun 5 2024 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061730- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 1226 PM CDT Wed Jun 5 2024 /1126 AM MDT Wed Jun 5 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A Wind Advisory is in effect through this evening. See www.weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 5, 11:05 AM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1105 AM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM Non-Tstm Wnd Gst 1 NNW Hettinger 46.02N 102.65W
06/05/2024 M59 MPH Adams ND ASOS
ASOS station KHEI Hettinger Airport.
&&
MHLocal storm report, Jun 5, 11:11 AM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1111 AM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM Non-Tstm Wnd Gst 9 NW Alkabo 48.97N 104.00W
06/05/2024 M58 MPH Divide ND Mesonet
Mesonet station CSBN8 30 W Crosby.
&&
EHLocal storm report, Jun 5, 12:11 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1211 PM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM Non-Tstm Wnd Gst 1 NNW Hettinger 46.02N 102.65W
06/05/2024 M60 MPH Adams ND ASOS
ASOS station KHEI Hettinger Airport.
&&
EHLocal storm report, Jun 5, 12:12 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1212 PM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Non-Tstm Wnd Gst 1 N Crosby 48.93N 103.30W
06/05/2024 M56 MPH Divide ND AWOS
AWOS station KD50 Crosby.
&&
EHLocal storm report, Jun 5, 12:13 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1213 PM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM Non-Tstm Wnd Gst 4 NNW Fortuna 48.96N 103.81W
06/05/2024 M55 MPH Divide ND Mesonet
Mesonet station 3 NNW Fortuna (NDAWN).
&&
EHLocal storm report, Jun 5, 12:56 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1256 PM CDT Wed Jun 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Non-Tstm Wnd Gst 1 SSW Stanley 48.30N 102.40W
06/05/2024 M59 MPH Mountrail ND AWOS
AWOS station K08D Stanley.
&&
EHNearby
High Wind Warnings in North Dakota, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.